MAUDE Adverse Event Report: MICROVENTION, INC. HP8 AZUR HYDROPACK 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MICROVENTION, INC. HP8 AZUR HYDROPACK 18; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 45-880050
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was implanted in the patient and not returned to the manufacturer for evaluation.Procedural or medical imaging was not provided.The alleged product issue could not be confirmed.If additional information is received at a later date, a supplemental mdr will be submitted.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with the use of the device.
 
Event or Problem Description
It was reported that during a transjugular intrahepatic portosystemic hunt (tips) procedure the coil prematurely detached inside the catheter while trying to embolize the parenchymal tract.The coil was eventually pushed out of the competitor catheter with saline flush.Additional information received confirmed that the coil was implanted and positioned into place with a pressurized saline flush.The controller was not saved and was discarded.There was no injury reported and no additional patient information provided.
 
Additional Manufacturer Narrative
Investigation conclusion the physical device was not available for evaluation to investigate if a condition existed that would have contributed to the reported event.Supplemental imaging was also unavailable for review; without imaging, the investigation cannot verify the event occurred as described, nor could the investigation further examine the cause of the reported event.This information may be updated if additional information is provided at a later date.
 
Event or Problem Description
A supplemental report is being submitted to report additional information received: the parenchymal tract was successfully embolized and the procedure was successful.See h6 & h11.

Brand Name
HP8 AZUR HYDROPACK 18
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key23047552
Report Number2032493-2025-90480
Device Sequence Number9822465
Product Code KRD
UDI-Device Identifier00842429118078
UDI-Public00842429118078
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K223050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-880050
Device Lot Number0000664831
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2025
Supplement Date Received by Manufacturer08/21/2025
Initial Report FDA Received Date09/13/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ACCUSTICK CATHETER- BOSTON SCIENTIFIC.
Patient SexUnknown